# SDR SWAA981186

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 055SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 277-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND CORRODED FWD END OF INTERCOSTAL AT BS 277 LBL 40, BS 280 LBL 26 AND TOP SIDE AND THE BOTTOM AT BS 277 TO 294 LBL 35.  REMOVED AND REPLACED PER BOEING SRM.
